# SDR 55AR20140225001

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: General aviation
- Aircraft: CGBHR
- Make and model: Airbus A319-114
- Aircraft serial: 0785
- Aircraft time: 49,753 hours, 20,346 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 9508175
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE, THE OUTER WING TANK VENT FLOAT VALVE WAS FOUND ELONGATED AROUND THE DIMPLE IN THE FLOAT ARM BRACKET THAT HOLDS THE VALVE PLATE CAUSING THE VALVE PLATE TO BECOME DISCONECTED FROM THE FLOAT ARM ASSEMBLY.  THE FLOAT VALVE ASSEMBLY WAS REPLACED WITH SERVICABLE UNIT.
